# SDR CA120720001

- Difficulty date: July 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Engine: Garrtt TPE33112UA
- Propeller: Rotol R333482F12
- System (JASC): 7500 · Engine Bleed Air System
- Part: Hose
- Part number: 1379287L405
- Condition: Failed
- Location: Rt Engein
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN GROUND TESTING ENGINES FOR UNSCHEDULED PROPELLERS DYNAMIC BALANCE, RT ENGINE FLEXIBLE HOSE ASSY OF P3 BLEED AIR HAS CRACKED AT FLANGE AND SEPARATED FROM ENGINE CASE CAUSING ABNORMAL EGT VALUES, ENGINE LOSS OF POWER, PRESSURIZATION SYSTEM FAILURE, ONLY FROM RT ENGINE SUPPLY AND ENGINE INLET ANTI-ICE FAILURE.  THE FLEXIBLE HOSE ASSY BECAME LOOSE AND CHAFED ON RT ENGINE FIRE EXTINGUISHER SPRAY PIPE CAUSING ITS FAILURE. HOT AIR COMING FROM BROKEN HOSE ASSY BURNED ELECTRICAL WIRES CAUSING FAILURE OF RT ENGINE SRL COMPUTER, EGT INDICATION FLUCTUATION AND ENGINE COWLING SEALS OF ZONE 1 TO MELT.
